liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
ESTIMATES OF GREENS FUNCTION FOR SECOND-ORDER PARABOLIC EQUATIONS NEAR EDGES
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
University of Rostock, Germany.
2015 (English)In: Mathematika, ISSN 0025-5793, Vol. 61, no 2, 345-369 p.Article in journal (Refereed) Published
Abstract [en]

We consider the first boundary value problem for a second-order parabolic equation with variable coefficients in the domain K x Rn-m, where K is an m-dimensional cone. The main results of the paper are pointwise estimates of the Greens function.

Place, publisher, year, edition, pages
University College London, Faculty of Mathematical and Physical Sciences, Department of Mathematics , 2015. Vol. 61, no 2, 345-369 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-118867DOI: 10.1112/S0025579315000091ISI: 000354285800006OAI: oai:DiVA.org:liu-118867DiVA: diva2:817366
Available from: 2015-06-05 Created: 2015-06-04 Last updated: 2015-06-05

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Mathematika
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 63 hits
ReferencesLink to record
Permanent link

Direct link